Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Period is late. Had unprotected sex. Will Mensovit help in getting periods?

i had sex with my girl friend on mar 1st 2013,we didn t use any precautions & i m not sure whether sperm got inside o not.Her date of last month periods was feb 17th,she have not got her periods yet of this month march which was on 21st.whether mensovit plus will be help full to get periods or what else can be done?? is mensovit is aborting pills?? please help out soon.
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
mensovit is a drug used to regulate your cycles as if there is delayed period then it will help to you to get periods.It is available as 600mg capsules but they are used in observation of a gynecologist.First thing you need to know is make her to have a HPT.So that first you will know whether she is pregnant or not.Then you need to consult your doctor about this as without consulting your doctor you cannot take any drugs like that.Thank you.
Answered: Sat, 20 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor